Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

The affine structures on the real two-torus. I


Authors: T. Nagano and K. Yagi
Journal: Bull. Amer. Math. Soc. 79 (1973), 1251-1253
MSC (1970): Primary 53C05, 57D15
MathSciNet review: 0326611
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. J. P. Benzecri, Variétés localement affines, Séminaire Ehresmann, May 1959.
  • 2. N. H. Kuiper, Sur les surfaces localement affines, Géométrie différentielle. Colloques Internationaux du Centre National de la Recherche Scientifique, Strasbourg, 1953, Centre National de la Recherche Scientifique, Paris, 1953, pp. 79–87 (French). MR 0060288 (15,648e)

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 53C05, 57D15

Retrieve articles in all journals with MSC (1970): 53C05, 57D15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1973-13400-7
PII: S 0002-9904(1973)13400-7